RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 893–907 (Mi izv2209)  

The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy

M. I. Matiichuk


Abstract: A solution of the oblique derivative problem for a second order equation with coefficients having discontinuities of power order is determined in explicit form under minimal smoothness, and its properties are studied near the boundary and the point of degeneracy.
Bibliography: 12 titles.

Full text: PDF file (953 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 845–859

Bibliographic databases:

UDC: 517.946
MSC: Primary 35K20; Secondary 45A05
Received: 04.02.1974

Citation: M. I. Matiichuk, “The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 893–907; Math. USSR-Izv., 10:4 (1976), 845–859

Citation in format AMSBIB
\Bibitem{Mat76}
\by M.~I.~Matiichuk
\paper The oblique derivative problem for parabolic equations with minimal smoothness and a~degeneracy
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 893--907
\mathnet{http://mi.mathnet.ru/izv2209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425361}
\zmath{https://zbmath.org/?q=an:0339.35044}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 845--859
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001818}


Linking options:
  • http://mi.mathnet.ru/eng/izv2209
  • http://mi.mathnet.ru/eng/izv/v40/i4/p893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:216
    Full text:80
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021